# SDR HNAA2015072900240

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 56,952 hours, 64,845 cycles
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER CLEARED FOR TAKE OFF, IMMEDIATELY AFTER ADVANCING POWER LEVERS, ACFT VEERED TO THE RT.  USED LT RUDDER AND BRAKE TO BRING ACFT BACK. ON STRAIGHTENING NOSE WHEEL, ADDED MORE POWER, ACFT VEERED RT AGAIN.  NOSE WHEEL STEERING WAS OPERATIVE AND NO CAUTION LIGHT ILLUMINATED.  INSPECTED NOSE GEAR AND TIRES.  NO DEFECTS NOTED.  GROUND RAN ACFT AND FOUND ISSUES TO BE CAUSED BY NR 2 ENGINE POWER LAGGING.  PERFORMED HIGH SPEED TAXI WITH NR 2 ECU SELECTED TO MANUAL.  ACFT TRACKS STRAIGHT.
